# SDR CALA2022051101200

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737
- Aircraft serial: 31666
- Aircraft time: 44,720 hours, 15,755 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 111A1111
- Condition: Cracked
- Location: Lbl40-45.64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW VERTICAL PRESSURE DECK WEB CRACKED APPROX 1.75" LONG BETWEEN LBL 40.0 AND LBL 45.64 -- SEE PHOTO,S REF NDT PART 6. 51-00-00-23. C/W EDCR. VERIFIED CRACK LENGHT 1.9 INCHES. AND MARKED ENDS OF CRACK. IDT-QC :: NEED TO VERIFY CRACK AND MARK ENDS OF CRACK PHOTO ADDED -- CRACK ENDS MARKED REMOVED SEAT ROWS 20,21,22 ABC REF. AMM 25-22-00 AND 25-22-02 REMOVED FLOOR PANEL 241BF REF. AMM 53-21-00 6,000 FLIGHT CYCLES OR 24 MONTHS AFTER INSTALLATION, WHICHEVER COMES FIRST." REF SRM 57-10-10-2R-4 PERFORMED CATEGORY C REPAIR AND PLACED ON DIP TO "REPLACE REPAIR 4 WITH A PERMANENT REPAIR AS GIVEN IN REPAIR 3 NO MORE THAN TOMC APPROVED TO PLACE ON DIP TO "REPLACE REPAIR 4 WITH A TOMC-APPROVAL FROM SC1ELBYC COMMENT PERMANENT REPAIR AS GIVEN IN REPAIR 3 NO MORE THAN 6,000 FLIGHT CYCLES OR 24 MONTHS AFTER INSTALLATION, WHICHEVER COMES FIRST." REF SRM 57-10-10-2R-4 ACCOMPLISHED HFEC TO VERIFY ENDS OF CRACK. 51-00-00-PROCED 23 STEPS A AND B C/W. STEP D C/W. MATERIAL VERIFIED REPAIR PARTS MADE.   OK TO INSTALL REPAIR. STEPS H, I AND J COMPLETE VERIFIED STEPK,L,M OF SRM57-10-10-2R-4 REPAIR 4 PARA 4  WERE COMPLIED WITH NEED QC TO MARK THE ENDS OF THE CRACK FROM THE INSIDE OF THE PERFORMED PROTECTIVE EWIS IN CABIN SIDE AND L/H WHEEL WELL AS MARKED ENDS OF CRACK ON INSIDE OF CABIN.  REF BOEING 737 NDT COMPLIED W STEPS A AND B OF SRM 57-10-10-2R-4 REPAIR 4 PARA 4. COMPLIED WITH 737-900ER SRM 57-10-10-2R-4 REPAIR 4 STEP 4C. NO COMPLIED W PARA 4 STEP D STEPS 1-4 OF SRM 57-10-10-2R-4 REPAIR 4 NEE
